Keyword : sublogarithmic complexity

Some Observations on One-way Alternating Pushdown Automata with Sublinear Space
Jianliang XU Tsunehiro YOSHINAGA Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2004/05/01
Vol. E87-A  No. 5 ; pp. 1012-1019
Type of Manuscript:  Special Section PAPER (Special Section on Discrete Mathematics and Its Applications)
alternating pushdown automatasublogarithmic complexitysublinear complexityspace hierarchy
 Summary | Full Text:PDF(205.6KB)

On 1-Inkdot Alternating Pushdown Automata with Sublogarithmic Space
Jianliang XU Yong CHEN Tsunehiro YOSHINAGA Katsushi INOUE 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 2003/09/01
Vol. E86-D  No. 9 ; pp. 1814-1824
Type of Manuscript:  PAPER
Category: Theory of Automata, Formal Language Theory
alternating pushdown automata1-inkdotalternation hierarchysublogarithmic complexity
 Summary | Full Text:PDF(298.1KB)